# SDR SWAA2023011090179

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 59,690 hours, 34,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR ASSSIT HANDLE BROKEN,  SWAPPED FORWARD LAVATORY ASSIST HANDLE WITH FORWARD SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31 AND SIP.  OK TO CONTINUE IAW MEL 25-10-01 SP1B.   REPLACED FWD LAVATORY DOOR ASSIST HANDLE IAW CMM 25-42-44, NO DEFECTS NOTED.
